Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6566
Title: Un risultato relativo alle funzioni di Grundy nella teoria dei grafi
Authors: D'Amore, Bruno
Issue Date: 1973
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Bruno D'Amore, "Un risultato relativo alle funzioni di Grundy nella teoria dei grafi", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 5 (1973), pp. 129-131.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
5 (1973)
Abstract: 
Si definisce il grafo commutato orientato $G^{**}$di un grafo orientato
$G$. Nella teoria dei grafi, si prova poi che se l'1-grafo $G$ ammette
funzione di Grundy, allora anche $G^{**}$ammette tale funzione, di
cui si costruisce un esempio. Si prova inoltre che se $G$ ammette
nucleo, anche $G^{**}$lo ammette.

We define the line digraph $G^{**}$of a digraph $G$. In the theory
of digraph, we proof that if $G$ has Grundy's function, then $G^{**}$too,
and we buid one of such digraph. We proof also that if $G$ has a
kernel, then $G^{**}$too.
Type: Article
URI: http://hdl.handle.net/10077/6566
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.05 (1973)

Files in This Item:
File Description SizeFormat
DAmoreRendMat05.pdf171.12 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 50

653
Last Week
1
Last month
2
checked on May 30, 2020

Download(s) 50

331
Last Week
0
Last month
0
checked on May 30, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.